EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1593

Title: A novel numerical technique for solving the one-dimensional Schroedinger equation using matrix approach-application to quantum well structures
Authors: Ghatak, A K
Thyagarajan, K
Shenoy, M R
Keywords: straightforward determination
one-dimensional potentials
2×2 matrices
quantum-well structures
Issue Date: 1988
Citation: Quantum Electronics, IEEE Journal of, 24(8), 1524 - 1531
Abstract: A numerical technique that allows straightforward determination of bound-state and quasi-bound-state energy eigenvalues (and lifetimes of the latter) for arbitrary one-dimensional potentials is presented. The method involves straightforward multiplication of 2×2 matrices and does not involve any iterations. The applicability of the technique to analysis of the quantum-well structures is also shown. Since the Schroedinger equation for a spherically symmetric potential can be transformed to a one-dimensional equation, all such problems can also be solved using this method
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1593
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
ghataknov1988.pdf90.37 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback